Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A splitting theorem for the $ n$-r.e. degrees


Author: S. Barry Cooper
Journal: Proc. Amer. Math. Soc. 115 (1992), 461-471
MSC: Primary 03D25
DOI: https://doi.org/10.1090/S0002-9939-1992-1105037-0
MathSciNet review: 1105037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a splitting theorem for the n-r.e. degrees, of which the Sacks Splitting Theorem [9] for the r.e. (= 1-r.e.) degrees is a special case. For background terminology and notation see [4] and [11].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1105037-0
Article copyright: © Copyright 1992 American Mathematical Society